Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 73, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 30, 2007, 6:45 PM CDT for Pittsburg County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2007, 6:45 PM CDT (23:45 UTC)
- Expired
- Apr 30, 2007, 7:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County Pittsburg County, OK
The radar
The Western Arkansas radar (KSRX), 122 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 905 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 806 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 302345 SVRTSA OKC121-010030- /O.NEW.KTSA.SV.W.0073.070430T2345Z-070501T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 645 PM CDT MON APR 30 2007 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA * UNTIL 730 PM CDT * AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTH OF CROWDER... MOVING NORTH AT 30 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CROWDER AND CANADIAN. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3493 9573 3493 9563 3526 9553 3521 9573 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:29 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Apr 30, 3:29 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 329 PM CDT MON APR 30 2007 .DISCUSSION... A MCV IS FUELING STORMS ON THE WESTERN EDGE OF THE FORECAST AREA. EXPECT THE STORMS TO LAST AT LEAST UNTIL SUNSET WITH RAIN A PRETTY GOOD BET AT TULSA LATE THIS AFTERNOON. PER SPC CAPE AND SHEAR ARE HIGH ENOUGH FOR A FEW MULTICELL SEVERE STORMS. MAIN UPPER LOW CAN BE SEEN IN WATER VAPOR OVER NORTHWEST TEXAS. THIS SYSTEM WILL SLOWLY WORK EAST NORTHEAST THE NEXT SEVERAL DAYS. DEEP MOISTURE WILL BE IN PLACE SO A DECENT RAIN EVENT SHOULD OCCUR. MAY NEED A FLASH FLOOD WATCH AT SOME POINT THIS WEEK. HPCS EXCESSIVE RAIN GRAPHIC POINTS TO CHOCTAW AND PUSHMATAHA COUNTIES LATER TONIGHT. SINCE IT HAS NOT RAINED THE LAST SEVERAL DAYS WILL FOREGO A WATCH FOR TONIGHT AT THIS TIME. EVENTUALLY A WAVE COMING FROM THE WEST WILL KICK THE UPPER LOW OUT. THIS WILL OCCUR THURSDAY INTO FRIDAY. AFTER THAT A DEEPENING TROUGH WILL TAKE SHAPE OVER THE WESTERN UNITED STATES. THERE SHOULD BE A BREAK IN THE THE RAIN THIS WEEKEND WITH STORM CHANCES RETURNING SUNDAY NIGHT. THE UPPER TROUGH AND ITS ASSOCIATED BOUNDARY ARE PROGGED TO COME OUT MONDAY. TEMPERATURE FORECAST DID NOT STRAY FAR FROM MOS. TIMING OF THE RAIN WILL BE A FACTOR KEEPING HIGHS FROM BEING TOO HIGH AND LOWS FROM BEING TOO LOW. && .PRELIMINARY POINT TEMPS/POPS... TUL 63 75 63 73 / 80 80 80 70 FSM 63 77 64 74 / 60 60 80 80 MLC 64 73 63 74 / 80 60 80 60 BVO 61 74 62 73 / 80 80 80 70 FYV 60 75 60 70 / 60 60 80 80 BYV 62 75 61 71 / 50 60 70 90 MKO 63 71 63 72 / 80 60 80 80 MIO 63 77 62 74 / 70 60 80 80 F10 64 72 63 71 / 80 70 80 70 HHW 64 76 64 77 / 80 60 80 60 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...05 LONG TERM....17 ABBAS
Hazardous weather outlook, Apr 30, 12:45 PM CDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1245 PM CDT MON APR 30 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1245 PM CDT MON APR 30 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA. ONSET...LATE AFTERNOON OR EARLY EVENING. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA. DISCUSSION... AN UPPER LEVEL LOW WILL CONTINUE TO SLOWLY APPROACH OUR REGION TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO SPREAD ACROSS MUCH OF EASTERN OKLAHOMA LATE THIS AFTERNOON AND EARLY EVENING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...PRIMARILY ACROSS SOUTHEAST OKLAHOMA. ALTHOUGH A FEW STORMS COULD BRIEFLY BECOME SEVERE LATE THIS AFTERNOON...WEAK WIND FIELDS ALOFT WILL SQUELCH ANY ORGANIZED SEVERE WEATHER. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... THE UPPER LOW WILL CONTINUE MOVING SLOWLY OVER THE AREA TUESDAY AND WEDNESDAY WITH A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS...INCLUDING LOCALLY HEAVY RAINFALL. A SECONDARY UPPER LOW IS FORECAST TO MOVE INTO THE REGION BY THURSDAY WITH THUNDERSTORM CHANCES REMAINING THROUGH THE WORK WEEK. EMERGENCY MANAGEMENT PLANNING STATEMENT... FLOODING COULD BECOME MORE OF A CONCERN LATER THIS WEEK...ESPECIALLY OVER AREAS THAT RECEIVE SIGNIFICANT RAINFALL TODAY AND TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Apr 30, 4:03 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
403 PM CDT MON APR 30 2007
OKZ060-066-067-302130-
OKMULGEE OK-TULSA OK-WAGONER OK-
403 PM CDT MON APR 30 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHEASTERN OKMULGEE...WESTERN WAGONER AND SOUTHEASTERN TULSA
AT 403 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTHWEST OF HECTORVILLE...MOVING NORTH AT 25 MPH. ANOTHER STRONG
THUNDERSTORM WAS LOCATED NEAR BALD HILL...ALSO MOVING NORTH AT 25
MPH.
SOME LOCATIONSTHAT WILL BE AFFECTED BY THIS STORM
INCLUDE...LIBERTY...BALD HILL...HECTORVILLE...LEONARD...
BIXBY...JENKS...STONEBLUFF AND ONETA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Apr 30, 4:44 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT MON APR 30 2007
OKZ066-302230-
OKMULGEE OK-
444 PM CDT MON APR 30 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
OKMULGEE
AT 444 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTH OF HENRYETTA...MOVING NORTH AT 30 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
OKMULGEE...HENRYETTA...DEWAR...SCHULTER...MORRIS...PRESTON...BALD
HILL...HECTORVILLE AND WILSON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Local storm report, Apr 30, 4:51 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
451 PM CDT MON APR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL HENRYETTA 35.44N 95.98W
04/30/2007 E1.00 INCH OKMULGEE OK EMERGENCY MNGR
&&
NMKSpecial weather statement, Apr 30, 5:16 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
516 PM CDT MON APR 30 2007
OKZ066-071-302245-
MCINTOSH OK-OKMULGEE OK-
516 PM CDT MON APR 30 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OKMULGEE
IN SOUTHEAST OKLAHOMA
NORTHWESTERN MCINTOSH
AT 516 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
SOUTH OF DEWAR...MOVING NORTH AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...DEWAR...HOFFMAN...GRAYSON...SCHULTER
AND HITCHITA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Apr 30, 5:27 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
527 PM CDT MON APR 30 2007
OKZ067-302300-
WAGONER OK-
527 PM CDT MON APR 30 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
WESTERN WAGONER
AT 527 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
EAST OF STONEBLUFF...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...STONEBLUFF AND COWETA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Apr 30, 6:39 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
639 PM CDT MON APR 30 2007
OKZ073-010015-
PITTSBURG OK-
639 PM CDT MON APR 30 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
NORTHERN PITTSBURG
AT 639 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHWEST OF BACHE...MOVING NORTH AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...BACHE...CROWDER AND CANADIAN.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 4:50 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 17 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.